# SDR AALA202110044695

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 26,328 hours, 10,489 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE TIRES HAD EXCESSIVE VIBRATION AND NOISE APPROACHING VR ON TAKEOFF, CONTINUE DURING RETRACTION VR WAS 160 KNOTS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
